# SDR USAA002097

- Difficulty date: December 11, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UPPER FLANGE CRACKED 1.5 ICH, INTERCOSTAL STATION 539, BL 0 UPPER FLANGE.  INSTALLED DOUBLER PER SRM 51-70-11, 51-20-01 AND 51-10-02.  (M)
